# SDR SWI2025F01492

- Difficulty date: July 12, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B FLAP HAS A GOUGE ON THE HINGE ASSEMBLY BELOW THE HINGE APEX AT WS178.00 (MARKED). (S/N#00633)  (C-CHECK RO 11/01/2025)REPAIRED R/H O/B FLAP HINGE ASSEMBLY BELOW THE HINGE APEX AT WS178.00   PER REO 690-57-53-181 REV-- DATED: 2025-07-23 STEPS 1 - 4 ( SEE ATTACHED REPORT FOR MORE DETAILS). COMPLIED WITH 51-900-1002-SKY
